Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

Commutativity of intertwining operators


Author: A. W. Knapp
Journal: Bull. Amer. Math. Soc. 79 (1973), 1016-1018
MSC (1970): Primary 22E30, 22E45; Secondary 17B20, 20G20, 22D30, 22E15
Part II: Bull. Amer. Math. Soc., Volume 82, Number 2 (1976), 271--273
MathSciNet review: 0333074
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. A. W. Knapp and E. M. Stein, Intertwining operators for semisimple groups, Ann. of Math. (2) 93 (1971), 489–578. MR 0460543 (57 #536)
  • 2. A. W. Knapp and E. M. Stein, Irreducibility theorems for the principal series, Conference on Harmonic Analysis (Univ. Maryland, College Park, Md., 1971), Springer, Berlin, 1972, pp. 197–214. Lecture Notes in Math., Vol. 266. MR 0422512 (54 #10499)
  • 3. A. W. Knapp, Determination of intertwining operators, Harmonic analysis on homogeneous spaces (Proc. Sympos. Pure Math., Vol. XXVI, Williams Coll., Williamstown, Mass., 1972), Amer. Math. Soc., Providence, R.I, 1973, pp. 263–268. MR 0338266 (49 #3032)

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 22E30, 22E45, 17B20, 20G20, 22D30, 22E15

Retrieve articles in all journals with MSC (1970): 22E30, 22E45, 17B20, 20G20, 22D30, 22E15


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1973-13308-7
PII: S 0002-9904(1973)13308-7